# SDR UIEA200700191

- Difficulty date: April 6, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 LT S24A STRINGER CUT-OUT CRACKED.  CRACKED FRAME WEB REPAIRED AS PER BOEING MSG 1-307193755-1-2.
